# SDR CALA2013122793983

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 43,305 hours, 17,852 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Protection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN F REMOVED FROM 450VT2 FOR DF988.  IAW WD 26 12 08, MEG WIRE TO GND SORTED, WILL NEED TO OPEN JUNCTION BOX.  SUGGEST WE HAVE DUCKS REMOVED AT 12 O'CLOCK POSITION TO SEE IF WE CAN GET ACCESS TO J BOX.
